# SDR DALA2019020700829

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N355DN
- Make and model: Airbus A321-211
- Aircraft serial: 8359
- Aircraft time: 1,867 hours, 824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Fairing Pivot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVABLE FLAP FAIRING PIVOT COVER MISSING REF AIRBUS IPC 57-55-11-12 ITEM 10A, INSTALLED PIVOT COVER
